Boundary-value problem for nonlinear degenerated parabolic equations with variable delay

  • О. V. Il’nyts’ka
  • M. M. Bokalo


We study boundary-value problem with Dirichlet conditions for nonlinear parabolic equations with variable delay (i.e., delay is a function of time) and degeneration at the initial time. The existence and uniqueness of the classical solution of this problem are proved. A priori estimates of this solution are obtained.
How to Cite
Il’nyts’kaО. V., and M. M. Bokalo. “Boundary-Value Problem for Nonlinear Degenerated Parabolic Equations With Variable Delay”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1155-68,
Research articles